| Catalog Number |
730030ADP |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/16/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
Clinical trial panther_32 patient number (b)(6), 40 year old male patient had a relevant medical condition of aortic valve regurgitation with possible device failure / deficiency of suspected graft leakage, and possibly related to the procedure but not related to pre-existing condition and surgical intervention.Patient had aortic bleeding.Graft leakage on mri to be confirmed by ett.Graft leakage seen in imaging did not lead to a clinical event with a need for reintervention.No action was taken.Note: no leakage was observed in ct scans at previous visit in (b)(6) 2019.Patient has not attended any further follow up visits.Site have been contacted to determine current status/ outcome of patient.
Additional Manufacturer Narrative
Clinical code: 4580 insufficient information: additional information and pre/post op scans requested from site.Health effect: 2199 no health consequences or impact: graft remains implanted, graft leakage seen in imaging did not lead to a clinical event with a need for reintervention.Medical device problem: 3190 insufficient information: additional information and pre/post op scans requested from site.Type of investigation: 4114 device not returned: device remains implanted.3331 analysis of production record: all manufacturing and qc records reviewed, and device was built to speciation.4110 trend analysis: : a 5 year review of similar events for leakage? unknown leakage type? unknown location was performed which gave and occurrence rate of 0.001%.
Event or Problem Description
Clinical trial panther_32 patient number 100, 40 year old male patient had a relevant medical condition of aortic valve regurgitation with possible device failure / deficiency of suspected graft leakage, and possibly related to the procedure but not related to pre-existing condition and surgical intervention.Patient had aortic bleeding.Graft leakage on mri to be confirmed by ett.Graft leakage seen in imaging did not lead to a clinical event with a need for reintervention.No action was taken.Note: no leakage was observed in ct scans at previous visit in march 2019.Patient has not attended any further follow up visits.Site have been contacted to determine current status/ outcome of patient this report is being submitted as a final for mfg report fda 9612515-2023-00009 comp 5083.Additional information recieved from site on 09 aug 23 confirmed that this event was not device related.
Additional Manufacturer Narrative
Clinical code: 4580 insufficient information: additional information and pre/post op scans requested from site.Health effect: 2199 no health consequences or impact: graft remains implanted, graft leakage seen in imaging did not lead to a clinical event with a need for reintervention.Medical device problem: 3190 insufficient information: additional information and pre/post op scans requested from site.Type of investigation : 4114 device not returned: device remains implanted.3331 analysis of production record: all manufacturing and qc records reviewed, and device was built to speciation.4110 trend analysis: a 5-year review of similar events for leakage >> unknown leakage.Type >> unknown location was performed which gave and occurrence rate of (b)(4).4111 communication/ interviews: emailed site for additional information on this event.Investigation finding's: 213 no device problem found: email from site confirmed this event was not device related.Investigation conclusion: 67 no problem detected: email from site confirmed this event was not device related.